MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number A-FASE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrioventricular nodal reentry tachycardia procedure, it was noted that there was a dissociation between signals a and v after ablation.After 10 seconds it was then noted that the patient was sinusal and conduction through the av node was not observed even with pacing maneuvers.The av block was not a catheter issue, so the device was not replaced.The physician decided to stop the case because of the av block.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported heart block could not be conclusively determined.Additionally, the heath impact code was update to 4613 - minor injury/ illness / impairment as no intervention was reported for the heart block.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18325759
Report Number3008452825-2023-00568
Device Sequence Number20603324
Product Code OAD
UDI-Device Identifier05415067020062
UDI-Public05415067020062
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberA-FASE-DF
Device Lot Number8899896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown